MAUDE Adverse Event Report: KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG DISTRACTION, INTERNAL; DISTRACTORS

KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG DISTRACTION, INTERNAL; DISTRACTORS
Model Number 50-347-09-09
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/17/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Reference exemption number e2017029.
 
Event or Problem Description
During the removal of zurich distractors two screw tips were broken.The broken screws were left in the patient.
 
Additional Manufacturer Narrative
An investigation was performed on the basis of complaint statistics as no device was returned for evaluation.The complaint percentage falls within the design risk limits adhered to at klm.The review of the product device history records was performed on the lot number provided.In this investigation no anomalies were discovered.The failure root cause cannot be determined due to no device being returned.If further information is obtained that might add value to the contents of the investigation report, an additional follow-up report will be submitted.

Brand Name
DISTRACTION, INTERNAL
Common Device Name
DISTRACTORS
Manufacturer (Section D)
KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG
kolbinger strabe 10
muhlheim/donau, 78570
GM  78570
MDR Report Key6636145
Report Number9610905-2017-00058
Device Sequence Number16297070
Product Code MQN
UDI-Device Identifier00888118075611
UDI-Public00888118075611
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K010139
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/17/2017
Report Date (Section F) 05/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Model Number50-347-09-09
Device Lot Number33174036
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date05/17/2017
Event Location Hospital
Date Report to Manufacturer05/17/2017
Initial Date Received by Manufacturer 05/17/2017
Supplement Date Received by Manufacturer10/13/2017
Initial Report FDA Received Date06/13/2017
Supplement Report FDA Received Date11/08/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age4 YR